Advertisement

Ukrainian Mathematical Journal

, Volume 34, Issue 2, pp 211–215 | Cite as

Asymptotic solutions of a partial differential equation of third order

  • Chan Kim T'i
Brief Communications
  • 19 Downloads

Keywords

Differential Equation Partial Differential Equation Asymptotic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  2. 2.
    Yu. A. Mitropol'skii and B. I. Moseenkov, Asymptotic Methods of Solution of Partial Differential Equations [in Russian], Vishcha Shkola, Kiev (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • Chan Kim T'i
    • 1
  1. 1.Vietnam

Personalised recommendations